# SDR CHQA20131222460

- Difficulty date: December 22, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500862
- Aircraft time: 20,791 hours, 18,252 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,202 hours, 23,387 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THERE WAS AN ELECTRICAL BURNING SMELL DURING CLIMB FOR APPROXIMATELY 3 MINUTES.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT AT ITS INTENDED DESTINATION.  MX TIGHTENED A LOOSE CONNECTOR ON THE LT DC BUSS TO THE CENTRAL DC BUSS.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
